Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 44, NWS Shreveport, LA

April 6, 2018De Soto Parish, Red River Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 6, 2018, 7:10 PM CDT for De Soto Parish, Red River Parish, Louisiana. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2018, 7:10 PM CDT (00:10 UTC)
Expired
Apr 6, 2018, 8:00 PM CDT
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Radar indicated
Hail
1.0 in

Counties De Soto Parish, LA, Red River Parish, LA

The radar

The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 7:31 PM CDTTORNADO8 W Coushatta, LAAN EF2 TORNADO TOUCHED DOWN AND CAUSED SIGNIFICANT TREE DAMAGE ALONG ITS 10.26 MILE TRACK EASTWARD INTO RED RIVER PARISH. IT CAUSED DAMAGE TO SEVERAL METAL STRUCTURES, UTILITY POLES, AND LOCALIZED DAMAGE TO A FEW HOMES. IT WAS 1800 YARDS WIDE AT ITS STRONGEST
Apr 6, 7:44 PM CDTTSTM WND DMG1 Ssw Coushatta, LATREES DOWN ALL OVER COUSHATTA.
Apr 6, 7:52 PM CDTTSTM WND DMGCoushatta, LATREES BLOCKING HIGHWAY 71.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 3:20 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2018-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2018-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1528 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
1.8
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

993 
WFUS54 KSHV 070010
TORSHV
LAC031-081-070100-
/O.NEW.KSHV.TO.W.0044.180407T0010Z-180407T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
710 PM CDT FRI APR 6 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East central De Soto Parish in northwestern Louisiana...
  Central Red River Parish in northwestern Louisiana...

* Until 800 PM CDT
    
* At 709 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Mansfield, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Coushatta, Hall Summit, Edgefield, Carmel, Crichton, Grand Bayou,
  Loggy Bayou, Armistead and Evelyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3197 9366 3215 9369 3222 9328 3199 9324
TIME...MOT...LOC 0009Z 262DEG 20KT 3206 9364 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

19
4 follow-up statements
955 
WWUS54 KSHV 070032
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
732 PM CDT FRI APR 6 2018

LAC031-081-070100-
/O.CON.KSHV.TO.W.0044.000000T0000Z-180407T0100Z/
De Soto LA-Red River LA-
732 PM CDT FRI APR 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL DE SOTO AND CENTRAL RED RIVER PARISHES...
        
At 732 PM CDT, a confirmed tornado was located 7 miles west of
Coushatta, or 13 miles east of Mansfield, moving east at 25 mph.

HAZARD...Damaging tornado and golf ball size hail. 

SOURCE...Radar confirmed tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Coushatta, Edgefield, Grand Bayou and Armistead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3198 9353 3208 9352 3212 9326 3199 9324
TIME...MOT...LOC 0032Z 272DEG 24KT 3203 9347 

TORNADO...OBSERVED
HAIL...1.75IN

$$

35
326 
WWUS54 KSHV 070036
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
736 PM CDT FRI APR 6 2018

LAC031-081-070100-
/O.CON.KSHV.TO.W.0044.000000T0000Z-180407T0100Z/
De Soto LA-Red River LA-
736 PM CDT FRI APR 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL DE SOTO AND CENTRAL RED RIVER PARISHES...
        
At 736 PM CDT, a confirmed large and extremely dangerous tornado was
located near Coushatta, or 15 miles east of Mansfield, moving east at
25 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

Locations impacted include...
Coushatta, Edgefield, Grand Bayou and Armistead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3198 9353 3208 9352 3212 9326 3199 9324
TIME...MOT...LOC 0036Z 264DEG 20KT 3203 9345 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.00IN

$$

35
984 
WWUS54 KSHV 070039
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
739 PM CDT FRI APR 6 2018

LAC031-081-070100-
/O.CON.KSHV.TO.W.0044.000000T0000Z-180407T0100Z/
De Soto LA-Red River LA-
739 PM CDT FRI APR 6 2018

...TORNADO EMERGENCY FOR THE CITY OF COUSHATTA...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL DE SOTO AND CENTRAL RED RIVER PARISHES...
        
At 738 PM CDT, a confirmed large and destructive tornado was located
near Coushatta, or 16 miles east of Mansfield, moving east at 25 mph.

TORNADO EMERGENCY for Coushatta. This is a PARTICULARLY DANGEROUS 
SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

Locations impacted include...
Coushatta, Edgefield, Grand Bayou and Armistead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.

&&

LAT...LON 3198 9353 3208 9352 3212 9326 3199 9324
TIME...MOT...LOC 0038Z 267DEG 20KT 3202 9342 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...2.00IN

$$

35
355 
WWUS54 KSHV 070054
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
754 PM CDT FRI APR 6 2018

LAC031-081-070100-
/O.CON.KSHV.TO.W.0044.000000T0000Z-180407T0100Z/
De Soto LA-Red River LA-
754 PM CDT FRI APR 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL DE SOTO AND CENTRAL RED RIVER PARISHES...
        
At 754 PM CDT, a confirmed large and extremely dangerous tornado was
located over Coushatta, or 21 miles east of Mansfield, moving east at
20 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

Locations impacted include...
Coushatta, Edgefield, Grand Bayou and Armistead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.

&&

LAT...LON 3198 9353 3208 9352 3212 9326 3199 9324
TIME...MOT...LOC 0054Z 272DEG 19KT 3201 9333 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.00IN

$$

35

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 4:19 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 6, 4:19 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
419 PM CDT Fri Apr 6 2018

.DISCUSSION...
Tornado Watch has been issued this afternoon for all of our NE TX
counties, far southern row of SW AR counties and all of our N LA
parishes. The watch is valid through 11 PM CDT this evening.

Very active period is underway this afternoon as tstms have begun
to rapidly fire along the warm frontal zone, which extends along
the Red River in NE TX/SE OK, tailing back to the SE near TXK and
ELD in south AR. These storms have been quick to intensify with a
significant hail potential as well as the threat of damaging wind
gusts. Due to the very warm and unstable air mass in place south
of the warm front, discrete supercells are a distinct possibility
with the threat of isolated tornadoes. Thus, the decision on the
Tornado Watch was made easier based on this thinking. Our 18Z SHV
sounding indicated the capping inversion still holding in the mid
levels, but further erosion of the cap has taken place with sfc
heating combined with cooling aloft due to the shortwave shifting
into the region. Meanwhile, forecast soundings show significant
sfc-based CAPE around 3000 J/kg in the warm sector this afternoon
combined with mid-level lapse rates around 8.5C/km. Deep layer is
also around 40 kts, plenty sufficient for rotating mesocyclones.
As the event further evolves this evening, the trend is expected
to be toward more of a damaging wind threat as the cold front
advances farther into the region with a developing QLCS which is
likely to intensify closer to the I-20 corridor. This linear
complex may result in severe straight-line wind gusts, possibly
exceeding 60 mph. This looks to be a potentially significant and
widespread threat, mainly across east Texas and north Louisiana.

The severe threat is expected to wane as we approach midnight with
the current Tornado Watch expiring at 11 PM CDT. The other concern
will be for heavy rainfall with this line of storms which may
result in some isolated flash flooding. Post-frontal convection
will continue through Saturday morning, but the threat of severe
weather and flooding will be ending with frontal passage across
our southern sections by midnight if not before. A very chilly and
raw day will follow on Saturday with highs only in the 40s and 50s,
a far cry from the spring-like temperatures we have experienced
so far this month. In fact, some areas in our northern counties
over SE OK and SW AR are likely to fall to the freezing mark by
Sunday morning so a freeze warning may be needed for these areas
with future forecasts.

A modest warm-up will follow on Sunday with returning southeast
winds and high temperatures reaching back into the 60s. Another
cold front will shift south toward the region early the new week
with a slight chance of showers, but limited moisture return will
prevent widespread rainfall. The remainder of next week looks
mostly dry and seasonal with high temperatures climbing back into
the 70s and 80s. Our next rain chances will likely hold off until
late Friday into next weekend with another cold front arriving on
Saturday.

/19/

&&

.PREV DISCUSSION... /issued 1236 PM CDT Fri Apr 6 2018/

AVIATION...
Scattered -SHRA/-TSRA were noted well north of ktxk early this
afternoon with a few -SHRA hovering near ktxk. This is the first
round of what is to come later this afternoon, once a potent cold
front moves south and provides a focus for severe thunderstorms.
All sites will be impacted by rather gusty variable wind speeds
/20-25 kts sustained with higher gusts/ and moderate to heavy
rainfall /with thunder/ and thus have tried to time the onset at
each terminal with this TAF package. With that said, ktxk and keld
will experience the precipitation first /later this afternoon/,
followed by kshv late this afternoon/early this evening, and it
will impact klfk this evening. Can not rule out hail and will of
course amend as necessary. In addition, while monitoring trends
will see if an AWW for kshv will also be warranted. Once the
rainfall has ended at each terminal, the VFR-MVFR CIGS will
deteriorate to MVFR-IFR and will remain as such throughout the
remainder of the TAF period. Dense fog will be tough to develop as
wind speeds will stay up overnight, though a few terminals may
have a brief period of relatively light winds that could allow VFR
fog to develop. Computer models hint at northerly wind speeds
increase into the 15-20 mph sustained range aoa sunrise tomorrow
at all sites, thus possibly causing cross-wind issues for east-
west runways.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  46  50  37  64 / 100  30   0   0
MLU  45  48  35  63 / 100  50   0   0
DEQ  40  51  32  62 /  80  20   0   0
TXK  42  49  34  61 /  90  30   0   0
ELD  39  47  31  62 / 100  30   0   0
TYR  46  51  38  65 /  90  20   0   0
GGG  47  51  36  64 / 100  30   0   0
LFK  56  58  39  69 /  90  40  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

19/29
Hazardous weather outlook, Apr 6, 12:03 PM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1203 PM CDT Fri Apr 6 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-071715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1203 PM CDT Fri Apr 6 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will gradually become more widespread and increase
in intensity across our northern areas early this afternoon, with
a few damaging wind gusts possible. The threat for severe storms
will increase significantly as we move into the mid to late
afternoon and evening hours, as a cold front brings these storms
southward across the entire region. Damaging winds and large hail
will be the primary threats, but a few tornadoes and even some
localized flooding cannot be ruled out. The threat for severe
storms will gradually diminish during the overnight hours, as the
cold front moves away from our area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will likely be needed by late this
afternoon through this evening.

19

In the hours before

Special weather statement, Apr 6, 6:18 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
618 PM CDT FRI APR 6 2018

ARZ073-LAZ005-006-070000-
Union AR-Lincoln LA-Union LA-
618 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...UNION
AND NORTHERN LINCOLN PARISHES UNTIL 700 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farmerville, or 17 miles northeast of Ruston, moving east at 35 mph.

Half inch hail, heavy rainfall and winds in excess of 30 mph will be
possible with this storm.

Locations impacted include...
Huttig, Farmerville, Dubach, Marion, Vienna, Felsenthal, Downsville,
D Arbonne, Loch Lomon, Spencer, Oakland, Linville, Haile, Bayou D
Arbonne Lake, Rocky Branch, Cecil, Shiloh, Unionville and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for south central
Arkansas...and north central Louisiana.

LAT...LON 3273 9207 3273 9206 3269 9209 3267 9212
      3258 9278 3294 9254 3307 9212 3303 9211
      3303 9209 3300 9206 3297 9208 3292 9207
      3287 9208 3284 9206 3283 9207 3280 9205
      3276 9206 3274 9205
TIME...MOT...LOC 2317Z 249DEG 29KT 3275 9250

FB
Local storm report, Apr 6, 6:19 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
619 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             HOSSTON                 32.89N 93.88W
04/06/2018  E1.00 INCH       CADDO              LA   PUBLIC

&&

PALMER
Local storm report, Apr 6, 6:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
620 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 SSW BARKSDALE AIR FOR 32.44N 93.71W
04/06/2018  E1.75 INCH       CADDO              LA   NWS EMPLOYEE

&&

PALMER
Local storm report, Apr 6, 6:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             4 SSW BARKSDALE AIR FOR 32.46N 93.70W
04/06/2018  E1.75 INCH       CADDO              LA   PUBLIC

&&

PALMER
Local storm report, Apr 6, 6:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             7 S SCOTTSVILLE         32.43N 94.23W
04/06/2018  E1.75 INCH       HARRISON           TX   PUBLIC

&&

PALMER
Local storm report, Apr 6, 7:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             10 SW WASKOM            32.37N 94.19W
04/06/2018  E2.75 INCH       HARRISON           TX   PUBLIC

&&

PALMER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:05 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln40 min
Apr 6, 7:09 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita36 min
Apr 6, 7:19 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Winn56 min
Apr 6, 7:24 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto36 min
Apr 6, 7:25 PM CDTTornado WarningSHVBienville, Red River8 min
Apr 6, 7:29 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn46 min
Apr 6, 7:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 1 more60 min
Apr 6, 7:41 PM CDTTornado WarningSHVBienville, Natchitoches, Winn35 min
Apr 6, 7:43 PM CDTTornado WarningSHVCaldwell, Jackson, Ouachita47 min
Apr 6, 7:44 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine46 min
Apr 6, 7:57 PM CDTTornado WarningSHVNatchitoches, Red River10 min
Apr 6, 7:59 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Red River, Winn61 min
Apr 6, 7:59 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto33 min
Apr 6, 8:08 PM CDTTornado WarningSHVDe Soto10 min
Apr 6, 8:13 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Winn62 min
Apr 6, 8:13 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River11 min
Apr 6, 8:18 PM CDTTornado WarningSHVNatchitoches, Red River11 min
Apr 6, 8:21 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine54 min
Apr 6, 8:31 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River44 min
Apr 6, 8:56 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Sabine, Winn64 min
Apr 6, 9:12 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine48 min
Apr 6, 9:17 PM CDTTornado WarningSHVGrant, Natchitoches16 min
Apr 6, 9:55 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Sabine50 min
Apr 6, 9:56 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine64 min
Apr 6, 11:42 PM CDTSpecial Weather StatementSHVSabine63 min
Apr 6, 11:53 PM CDTSevere Thunderstorm WarningSHVSabine52 min
Apr 7, 12:40 AM CDTSpecial Weather StatementSHVNatchitoches65 min
Apr 7, 3:40 AM CDTFreeze WarningSHVClaiborne, Lincoln, Union28 hr

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.